# SDR 98ZZZX3340

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-10-30
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Part number: AJC75101
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT PANEL, DURING RECEIVING, WAS NOTED FOR A CORNER BEING KNOCKED IN.  APPROXIMATELY A 1 INCH SQUARED AREA PUSHED COMPLETELY IN.  BELIEVE THIS PANEL WAS DROPPED CAUSING THE DAMAGE.  DC10 SRM 52-10-01 HAS THE REQUIRED REPAIR.
